Publication Abstracts

Gal-Chen and Somerville 1975

Gal-Chen, T., and R.C.J. Somerville, 1975: On the use of a coordinate transformation for the solution of the Navier-Stokes equations. J. Comput. Phys., 17, 209-228, doi:10.1016/0021-9991(75)90037-6.

The equations of fluid motion have been formulated in a generalized noncartesian, non-orthogonal coordinate system. A particular coordinate transformation, which transforms a domain with an irregular lower boundary into a cube, has been constructed. The transformed system, unlike the original one, has flat boundaries and homogeneous boundary conditions. Where the topography is flat, the original and transformed systems are identical, and extra terms do not appear. A finite difference scheme for solving the transformed equations has been constructed and will be described in a subsequent issue of this journal.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ga01100t,
  author={Gal-Chen, T. and Somerville, R. C. J.},
  title={On the use of a coordinate transformation for the solution of the Navier-Stokes equations},
  year={1975},
  journal={J. Comput. Phys.},
  volume={17},
  pages={209--228},
  doi={10.1016/0021-9991(75)90037-6},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ga01100t
AU  - Gal-Chen, T.
AU  - Somerville, R. C. J.
PY  - 1975
TI  - On the use of a coordinate transformation for the solution of the Navier-Stokes equations
JA  - J. Comput. Phys.
VL  - 17
SP  - 209
EP  - 228
DO  - 10.1016/0021-9991(75)90037-6
ER  -

[ Close ]

• Return to 1975 Publications

• Return to Publications Homepage